Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Smoker, often feel shortness of breath with chest tightening, short winded on walking. Heart attack signs?

Hi. I am a 39 white female and I feel shortness of breath quit often. It feels tight in my chest and I just do n t feel good .i get very short winded when I walk or left up objects.. I only weigh 150, but I am a smoker. In the past few days it has been bothering about how I have been feeling and how it feels when breathing . I was just concerned of signs about a heart attack
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

Shortness of breath, which becomes worse on exertion may be indicative of a cardiac problem. Smoking is an important risk factor the same. So, I would advise you to see a doctor and have proper evaluation, including an ECG. Quitting smoking is also going to help a lot in reducing your risk for heart problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor